# SDR SWAA2023081487935

- Difficulty date: August 9, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 61,897 hours, 36,883 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP SPLIT ON FINAL @ FLAPS 30 DEG. FLAP WOULD NOT RETRACT AFTER LANDING<[01] PREFORM FIM TASK 27-51 TASK 813 FOUND FAULT 27-52259 OPS CHECK OK OF SYSTEM NO FAULTS NOTED AT THIS TIME
